Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Global superconvergence
for Maxwell's equations


Authors: Qun Lin and Ningning Yan
Journal: Math. Comp. 69 (2000), 159-176
MSC (1991): Primary 65N30; Secondary 35L15
Published electronically: March 10, 1999
MathSciNet review: 1654029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the global superconvergence is analysed on two schemes (a mixed finite element scheme and a finite element scheme) for Maxwell's equations in $R^3$. Such a supercovergence analysis is achieved by means of the technique of integral identity (which has been used in the supercovergence analysis for many other equations and schemes) on a rectangular mesh, and then are generalized into more general domains and problems with the variable coefficients. Besides being more direct, our analysis generalizes the results of Monk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65N30, 35L15

Retrieve articles in all journals with MSC (1991): 65N30, 35L15


Additional Information

Qun Lin
Affiliation: Institute of Systems Science, Academia Sinica, Beijing, China
Email: glin@bamboo.iss.ac.cn

Ningning Yan
Affiliation: Institute of Systems Science, Academia Sinica, Beijing, China
Email: yan@bamboo.iss.ac.cn

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01131-X
PII: S 0025-5718(99)01131-X
Keywords: Maxwell's equations, superconvergence, finite element
Received by editor(s): September 22, 1997
Received by editor(s) in revised form: March 3, 1998
Published electronically: March 10, 1999
Article copyright: © Copyright 1999 American Mathematical Society